# SDR AALA202202244987

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 60,376 hours, 34,781 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO SMOKE WARNING ON CLIMB. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO AUA LANDING SAFELY. NO OBSERVATION OF SMOKE OR FIRE BY CREW. FORWARD CARGO COMPARTMENT WAS EMPTY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
